- -

On the need for the use of error-controlled finite element analyses in structural shape optimization processes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the need for the use of error-controlled finite element analyses in structural shape optimization processes

Show full item record

Ródenas García, JJ.; Bugeda Castelltort, G.; Albelda Vitoria, J.; Oñate Ibáñez De Navarra, E. (2011). On the need for the use of error-controlled finite element analyses in structural shape optimization processes. International Journal for Numerical Methods in Engineering. 87(11):1105-1126. doi:10.1002/nme.3155

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/80743

Files in this item

Item Metadata

Title: On the need for the use of error-controlled finite element analyses in structural shape optimization processes
Author:
UPV Unit: Universitat Politècnica de València. Centro de Investigación en Tecnología de Vehículos - Centre d'Investigació en Tecnologia de Vehicles
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Issued date:
Abstract:
This work analyzes the influence of the discretization error associated with the finite element (FE) analyses of each design configuration proposed by the structural shape optimization algorithms over the behavior of the ...[+]
Subjects: Adaptive remeshing , Differential evolution , Error estimation , Evolutionary algorithms , Sensitivity analysis , Structural shape optimization
Copyrigths: Reserva de todos los derechos
Source:
International Journal for Numerical Methods in Engineering. (issn: 0029-5981 )
DOI: 10.1002/nme.3155
Publisher:
Wiley
Publisher version: http://dx.doi.org/10.1002/nme.3155
Description: This is the peer reviewed version of the following article: Ródenas, J. J., Bugeda, G., Albelda, J. and Oñate, E. (2011), On the need for the use of error-controlled finite element analyses in structural shape optimization processes. Int. J. Numer. Meth. Engng., 87: 1105–1126, which has been published in final form at http://dx.doi.org/10.1002/nme.3155. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Thanks:
The second author is grateful for the financial support received for the development of this paper through the research project DPI2008-05250 of the Ministerio de Ciencia e Innovacion (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record